# SDR AALA201801039007

- Difficulty date: December 31, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 23,074 hours, 11,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A5121RP
- Condition: Defective
- Location: L1 Door
- Part time: 78,056 hours, 36,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 SLIDE/RAFT TOUCHING FUSELAGE. REMOVED & REPLACED L1 SLIDE/RAFT PER J/C 26L00025011.
